# SDR A6WA201543186

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 29,659 hours, 28,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3902, AT 31000 FEET RECEIVED NOSE DOOR OPEN WARNING & AURAL MSG.  COMPLIED WITH QRH.  ALSO RECEIVED PARKING BRAKE SOV & ANTI-SKID INBD CAUTION MSGS, & PROX SYS FAULT WHITE STATUS SGS, HEARD & FELT NOSE DOOR OPEN AT ABOUT 245 KNOTS INDICATED.  PSEU HAS A 03 FAIL CODE.  R & R PSEU IAW AMM 32-61-01.  ALL CHECKED GOOD.
